MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR-D PADZ; ELECTRODE

BIO-DETEK INCORPORATED CPR-D PADZ; ELECTRODE
Model Number 8900-0800-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device prompted a "unit failed" message using these cpr-d padz.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The cpr-d padz were returned to zoll medical corporation for evaluation.The customer's report of unit failed in rescue mode was not replicated or confirmed.The cpr-d padz were tested with a test r series device and it displayed cpr puck related alerts which would not prevent the pads from being able to be used in a rescue.The pads were scrapped after testing.Replacement pads were sent to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
CPR-D PADZ
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key21284005
Report Number1218058-2025-00007
Device Sequence Number20791202
Product Code MKJ
UDI-Device Identifier00847946000189
UDI-Public(01)00847946000189(17)280909(10)2423A
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0800-01
Device Lot Number2423A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown